Diophantine property in the group of affine transformations of the line

Varjú Péter P.: Diophantine property in the group of affine transformations of the line. In: Acta scientiarum mathematicarum, (80) 3-4. pp. 447-458. (2014)

[thumbnail of math_080_numb_003_004_447-458.pdf] Cikk, tanulmány, mű
math_080_numb_003_004_447-458.pdf
Restricted to: SZTE network

Download (866kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 447-458
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38691/
DOI: 10.14232/actasm-013-757-6
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 457-458.
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2021. Mar. 26. 08:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/34837

Actions (login required)

View Item View Item